# SDR AALA201706249009

- Difficulty date: June 21, 2017
- Submitted: June 24, 2017
- Operation: Air carrier
- Aircraft: N9622A
- Make and model: Doug MD 83
- Aircraft serial: 53593
- Aircraft time: 52,214 hours, 25,470 cycles
- System (JASC): 2560 · Emergency Equipment
- Part: Flashlight
- Condition: Inoperative
- Location: Cabin
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

FWD ENTRY DOOR FLASHLIGHTS ONE HAS RED FLASHING LED ONE HAS NO RED LED FLASHING. REMOVED AND REPLACED THE FLASHLIGHT.  OPS CHECKED NORMAL IAW MM 25-60-00.
